# SDR DALA2017071005315

- Difficulty date: July 6, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N698DL
- Make and model: Boeing 757232
- Aircraft serial: 29911
- Aircraft time: 60,745 hours, 22,869 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Spring
- Condition: Lack Of Lube
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR ARM HANDLE INOPERATIVE.  CLEANED AND LUBRICATED SPRING MECHANISM. OPS CHECKED NORMAL.
